# SDR DXTA200601724

- Difficulty date: November 12, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 1,038 hours, 842 cycles
- Engine: Pwa PW545A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, BOTH ENGINE FIRE LIGHT SWITCHES FLASHED SIMULTANEOUSLY MULTIPLE TIMES.  UNABLE TO DUPLICATE, CLEANED CONNECTORS ON ROTARY TEST SWITCH.  TESTED ANNUNCIATOR IAW MM 31-11-00  ALL TESTS NML
